Neurosarcoidosis following Immune Checkpoint Inhibition.
Repository Usage Stats
Recently, immune checkpoint inhibitors have revolutionized cancer care by enhancing anti-tumor immunity. However, by virtue of stimulating the immune system, they can lead to immune-related adverse events (irAEs). Neurologic irAEs are uncommon but are becoming increasingly recognized and can be quite serious or even fatal. Furthermore, central nervous system (CNS) manifestations may be difficult to distinguish from CNS metastases, posing management challenges. Here, we describe a patient who developed exacerbation of sarcoidosis leading to CNS involvement following dual checkpoint blockade with nivolumab and ipilimumab for metastatic melanoma and review the relevant literature.
SubjectImmune checkpoint inhibitor
Immune-related adverse event
Published Version (Please cite this version)10.1159/000491599
Publication InfoShah, Suma; Dunn-Pirio, Anastasie M; & Eckstein, Christopher (2018). Neurosarcoidosis following Immune Checkpoint Inhibition. Case reports in oncology, 11(2). pp. 521-526. 10.1159/000491599. Retrieved from https://hdl.handle.net/10161/17398.
This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.
More InfoShow full item record